default-icon
Reduce waight
Hi, Please advise for taken nutrigain herbal product for weight loss. Tell me what is side effect .
65 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hay buddy u can't fitness on shop, so for d same engage in Healthier routine n habits of exercise well balanced nutrition too as ur age demands a lot to achieve
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Thrilok G.K.
Ayurveda 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You desire to loose weight but you have bought nutrigain! It makes you put on more & you won't loose weight. Its the main effects of that product.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.